# SDR UALA2010062102161

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 60,122 hours, 22,409 cycles
- Engine: Pwa PW2040
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 755299D
- Part serial: AA149
- Condition: Malfunctioned
- Location: Flap/Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP SLAT DISAGREE, FLIGHT DIVERTED.   LOCKED OUT BETWEEN 0 AND 1 AFTER TAKE OFF.  L/E SLAT DISAGREE DISPLAYED ON EICAS. CREW ACCOMPLISHED IRREGULAR PROCEDURE 14.70.5. FOUND NR 6 ROTARY ACTUATOR INDICATOR POPPED. REPLACED NR 6 L/E SLAT DRIVE ROTARY ACTUATOR, OPS CHECK OK.
